Robert Vandervorst
Title
Cited by
Cited by
Year
Differential systems with strongly indefinite variational structure
J Hulshof, R Vandervorst
Journal of Functional analysis 114 (1), 32-58, 1993
2931993
Variational identities and applications to differential systems
R Van der Vorst
Archive for Rational Mechanics and Analysis 116 (4), 375-398, 1992
1811992
Existence and nonexistence of positive solutions of nonlinear elliptic systems and the biharmonic equation
LA Peletier, R Van der Vorst
Differential Integral Equations 5 (4), 747–767, 1992
1531992
Best constant for the embedding of the space H^ 2∩ H^ 1_0 into L^< 2N/(N-4)>(Ω)
RCAM Van der Vorst
Differ. Integral Equ. Appl. 6, 259-276, 1993
134*1993
Stationary solutions of a fourth order nonlinear diffusion equation
LA Peletier, WC Troy, R Van der Vorst
Differential equations 31 (2), 301-314, 1995
1051995
Homotopy classes for stable connections between Hamiltonian saddle-focus equilibria
WD Kalies, J Kwapisz, R VanderVorst
Communications in mathematical physics 193 (2), 337-371, 1998
1021998
An algorithmic approach to chain recurrence
WD Kalies, K Mischaikow, R VanderVorst
Foundations of Computational Mathematics 5 (4), 409-449, 2005
912005
Fourth order elliptic equations with critical growth
R Van der Vorst
COMPTES RENDUS-ACADEMIE DES SCIENCES PARIS SERIE 1 320, 295-295, 1995
851995
Multitransition homoclinic and heteroclinic solutions of the extended Fisher-Kolmogorov equation
WD Kalies, R VanderVorst
journal of differential equations 131 (2), 209-228, 1996
831996
Strongly indefinite systems with critical Sobolev exponents
J Hulshof, E Mitidieri, R Vandervorst
Transactions of the American Mathematical Society 350 (6), 2349-2366, 1998
781998
A superquadratic indefinite elliptic system and its Morse–Conley–Floer homology
S Angenent, R van der Vorst
Mathematische Zeitschrift 231 (2), 203-248, 1999
701999
Non-existence theorems for systems of quasilinear partial differential equations
E Mitidieri, G Sweers, R Van Der Vorst
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 8, 1331-1331, 1995
621995
Asymptotic Behaviour of ground states
J Hulshof, R Van Der Vorst
Proceedings of the American Mathematical Society 124 (8), 2423-2432, 1996
581996
Morse theory on spaces of braids and Lagrangian dynamics
RW Ghrist, JB Van den Berg, RC Vandervorst
Inventiones Mathematicae 152 (2), 369-432, 2003
502003
Homotopy classes for stable periodic and chaotic patterns in fourth-order Hamiltonian systems
WD Kalies, J Kwapisz, JB VandenBerg, R VanderVorst
Comm. Math. Phys 215 (3), 707-728, 2001
472001
Homotopy Classes for Stable Periodic and Chaotic¶ Patterns in Fourth-Order Hamiltonian Systems
WD Kalies, J Kwapisz, JB VandenBerg, R VanderVorst
Communications in Mathematical Physics 214 (3), 573-592, 2000
442000
On a semilinear elliptic system
P Clément, R Van der Vorst
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 8, 1317-1317, 1995
311995
Stable patterns for fourth-order parabolic equations
JB Van Den Berg, RC Vandervorst
Duke mathematical journal 115 (3), 513-558, 2002
272002
A priori bounds and renormalized Morse indices of solutions of an elliptic system
SB Angenent, R Van Der Vorst
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 17 (3), 277-306, 2000
252000
Traveling waves for fourth order parabolic equations
J Hulshof, JB Van den Berg, RC Vandervorst
Siam J. Math. Anal 32, 1342-1374, 2001
24*2001
The system can't perform the operation now. Try again later.
Articles 1–20